# SDR IPXA2025031393437

- Difficulty date: March 6, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 72,198 hours, 24,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453T174231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SUPPORT, FWD CGO ENGWALL CURTAIN SUPPORT STRUCTURE RH SIDE STANCHION NUTPLATE AREA.REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-0G REV.91.PERFORMED THE HEAT TREATMENT FROM 7075-O TO T62 CONDITION. I.A.W. EGAT WORK SHEET NO.50165 STEP 3. AND SPWPS-HT-008 REV.33 AND SPDS-HT-005 REV.3.INSTALLED FABRICATE PART I.A.W SRM 51-40-02-0G REV.91 AND BOEING DWG NO: 453T1146 SH 11 REV. E.
